Login New user?  
03- Journal of Statistics Applications & Probability
An International Journal
               
 
 
 
 
 
 
 
 
 
 
 
 

Content
 

Vol. 7 > Jul. 2018

 

 

A New Bivariate Modified Weibull Distribution and its Extended Distribution, Vol. 7, No. 2 (Jul. 2018), PP:217-231

doi:10.18576/jsap/070201

Download

Authors:
A. H. El-Bassiouny - Department of Mathematics, Faculty of Science, Mansoura University, Mansoura 35516, Egypt.
H. S. Shahen - Department of Mathematics, Faculty of Science, Mansoura University, Mansoura 35516, Egypt.
Mohamed Abouhawwash - Department of Mathematics, Faculty of Science, Mansoura University, Mansoura 35516, Egypt.

 

Bayes and Classical Prediction of Total Fertility Rate of India Using Autoregressive Integrated Moving Average Model, Vol. 7, No. 2 (Jul. 2018), PP:233-244

doi:10.18576/jsap/070202

Download

Authors:
Praveen Kumar Tripathi - Department of Statistics, Banaras Hindu University, Varanasi-221005, India
Rahul Kumar Mishra - Department of Statistics, Banaras Hindu University, Varanasi-221005, India
Satyanshu Kumar Upadhyay - Department of Statistics, Banaras Hindu University, Varanasi-221005, India.\\ DST Centre for Interdisciplinary Mathematical Sciences, Banaras Hindu University, Varanasi-221005, India.

 

Poisson Exponentiated Erlang-Truncated Exponential Distribution, Vol. 7, No. 2 (Jul. 2018), PP:245-261

doi:10.18576/jsap/070203

Download

Authors:
Suleman Nasiru - Pan African University, Institute for Basic Sciences, Technology and Innovation Nairobi, Kenya.\\ Department of Statistics, Faculty ofMathematical Sciences, University for Development Studies, P. O. Box 24, Navrongo, Upper East Region, Ghana, West Africa.
Bol A. M. Atem - Pan African University, Institute for Basic Sciences, Technology and Innovation Nairobi, Kenya.
Kwara Nantomah - Department of Mathematics, Faculty of Mathematical Sciences, University for Development Studies, P. O. Box 24, Navrongo, Upper East Region, Ghana, West Africa.

 

Estimation of R = P(Y < X) using k-Upper Record Values from Kumaraswamy Distribution, Vol. 7, No. 2 (Jul. 2018), PP:263-273

doi:10.18576/jsap/070204

Download

Authors:
Naser A. Abou-Elheggag - Mathematics Department, Faculty of science, Sohag University, Sohag 82524, Egypt
Al-Wageh A. Farghal - Mathematics Department, Faculty of science, Sohag University, Sohag 82524, Egypt
Hanan A. Ramadan - Mathematics Department, Faculty of science, South Valley university, Qena, Egypt

 

A Modified Generalized Chain Regression Cum Ratio Estimator for Population Mean in the Presence of Nonresponse, Vol. 7, No. 2 (Jul. 2018), PP:275-283

doi:10.18576/jsap/070205

Download

Authors:
B. B. Khare - Department of Statistics, Institute of Science, B.H.U, Varanasi-221005, India
Utkarsh Utkarsh - Department of Statistics, Institute of Science, B.H.U, Varanasi-221005, India
Supriya Khare - Department of Statistics, Institute of Science, B.H.U, Varanasi-221005, India

 

Stress Strength Reliability of Regular and Relayed Linear Consecutive k Out of n : F Systems with m Change Points, Vol. 7, No. 2 (Jul. 2018), PP:285-297

doi:10.18576/jsap/070206

Download

Authors:
N. A. Mokhlis - Department of Mathematics, Faculty of Science, Ain Shams University, Cairo, Egypt.
M. M. Nassar - Department of Mathematics, Faculty of Science, Ain Shams University, Cairo, Egypt.
S. M. Bakry - Department of Basic Science, Faculty of Computer and Information Science, Ain Shams University, Cairo, Egypt.

 

An Improvement in Variance Estimation Using Information on Median and Coefficient of Kurtosis of an Auxiliary Variable, Vol. 7, No. 2 (Jul. 2018), PP:299-306

doi:10.18576/jsap/070207

Download

Authors:
G. N. Singh - Department of Applied Mathematics, Indian Institute of Technology (Indian School of Mines), Dhanbad-826004, India
A. K. Pandey - Department of Applied Mathematics, Indian Institute of Technology (Indian School of Mines), Dhanbad-826004, India
C. Singh - Department of Applied Mathematics, Indian Institute of Technology (Indian School of Mines), Dhanbad-826004, India
M. Usman - Department of Applied Mathematics, Indian Institute of Technology (Indian School of Mines), Dhanbad-826004, India

 

Prediction of Exponentiated Family Distributions Observables under Type-II Hybrid Censored Data, Vol. 7, No. 2 (Jul. 2018), PP:307-319

doi:10.18576/jsap/070208

Download

Authors:
M. G. M. Ghazal - Mathematics Department, Faculty of Science, Minia University, Minia, Egypt

 

On A New Exponentiated Error Innovation Distributions: Evidence of Nigeria Stock Exchange, Vol. 7, No. 2 (Jul. 2018), PP:321-331

doi:10.18576/jsap/070209

Download

Authors:
Samson Agboola - Department of Statistics, Ahmadu Bello University, Zaria, Nigeria
Hussaini Garba Dikko - Department of Statistics, Ahmadu Bello University, Zaria, Nigeria
Osebekwin Ebenezer Asiribo - Department of Statistics, Federal University of Agriculture, Abeokuta, Nigeria

 

The Lifetime Performance Index of Power Lomax Distribution Based on Progressive First-Failure Censoring Scheme, Vol. 7, No. 2 (Jul. 2018), PP:333-341

doi:10.18576/jsap/070210

Download

Authors:
W. A. Hassanein - Mathematics Depatrment, Faculty of Science, Tanta University, Tanat, Egypt

 

Transmuted Mukherjee Islam Failure Model, Vol. 7, No. 2 (Jul. 2018), PP:343-347

doi:10.18576/jsap/070211

Download

Authors:
Aafaq Ahmad Rather - Department of Statistics, Annamalai University, Chidambaram, Tamil Nadu, India
C. Subramanian - Department of Statistics, Annamalai University, Chidambaram, Tamil Nadu, India

 

An Improved Difference Type Estimator for Population Mean Under Two-Phase Sampling Design, Vol. 7, No. 2 (Jul. 2018), PP:349-355

doi:10.18576/jsap/070212

Download

Authors:
Asra Nazir - Department Of Statistics, University Of Kashmir, India
Rafia Jan - Department Of Statistics, University Of Kashmir, India
T. R. Jan - Department Of Statistics, University Of Kashmir, India

 

Exponentiated Mukherjee-Islam Distribution, Vol. 7, No. 2 (Jul. 2018), PP:357-361

doi:10.18576/jsap/070213

Download

Authors:
Aafaq Ahmad Rather - Department of Statistics, Annamalai University, Chidambaram, Tamil Nadu, India
C. Subramanian - Department of Statistics, Annamalai University, Chidambaram, Tamil Nadu, India

 

Effective Estimation of Ratio and Product of Two Population Means in Presence of Random Non-Response in Successive Sampling, Vol. 7, No. 2 (Jul. 2018), PP:363-378

doi:10.18576/jsap/070214

Download

Authors:
Reba Maji - Department of Mathematics, Sarojini Naidu College for Women, Dum Dum, Kolkata-700028, India
G. N. Singh - Department of Applied Mathematics, Indian School of Mines, Dhanbad-826004, India
Arnab Bandyopadhyay - Department of Mathematics, Asansol Engineering College, Asansol-713305, India

 

Modified Linear Regression Estimators Using quartiles and Standard Deviation, Vol. 7, No. 2 (Jul. 2018), PP:379-388

doi:10.18576/jsap/070215

Download

Authors:
Asra Nazir - Department of statistics, university of Kashmir, J & k, India.
S. Maqbool - Division of Agricultural statistics, SKUAST-Kashmir, India.
Showkat Ahmad - Department of Statistics and Operation Research, Aligarh Muslim University, Aligarh UP, India.

 

Bayes Point Predictors of Exponential Distribution under Asymmetric Loss When Observations are Multiply Type II Censored, Vol. 7, No. 2 (Jul. 2018), PP:389-399

doi:10.18576/jsap/070216

Download

Authors:
Vastoshpati Shastri - DST-Centre of Interdisciplinary Mathematical Sciences, Banaras Hindu University, Varanasi, India
Rakesh Ranjan - DST-Centre of Interdisciplinary Mathematical Sciences, Banaras Hindu University, Varanasi, India
Deependra S. Pal - Govt. Arts & Science College, Ratlam, India

  Home   About us   News   Journals   Conferences Contact us Copyright naturalspublishing.com. All Rights Reserved